# SDR AALA202410166578

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: D31517717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR ESCAPE SLIDE INFLATION RESERVOIR PRESSURE LOW. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C83252008.
